# SDR SWAA100711

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 73,013 hours, 66,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1160A2
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND EMERGENCY EXIT TWO GROUND WIRES BROKEN AT BS 360, BETWEEN STR 14L TO STR 15L.  CONNECTED WIRE PER WDM.
